Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the Depo-Provera shot for about a year now & today I've started bleeding but I've never had sex before, Ive never had this problem before. Ive never missed a shot I go back next month for another shot. Should I tell the doctor when i go back next month about it?

Loading...

Yes, you should talk to your doctor about this. Irregular, heavy, or no bleeding are common side effects of Depo Provera. You can read about some similar experiences here https://www.steadyhealth.com/Irregular_periods_and_bleeding_with_Depo_Provera_t88433.html I hope this helps. :)
Reply

Loading...

It can never hurt to talk to your doctor about it. But I'm sure it's nothing to worry about. Depo typically causes your uterus to shed tissues to make the lining of the uterus thinner, therefore preventing an egg from implanting. There are other things that Depo does to prevent pregnancy, but this is what usually causes the irregular bleeding. But if it causes you to be extremely concerned, then schedule a doctor's appointment. Good luck! Hope it helps, :)
Reply

Loading...